세포독성 항암화학요법 유발 호중구 감소증에 대하여 복합 한방 치료를 병행하여 호전된 비소세포폐암 환자 1례
Case Report of a Non-Smal-Cel Lung Cancer Patient with Cytotoxic Chemotherapy-Induced Neutropenia Treated with Korean Medicine
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Objectives: To report a case of non-small-cell lung cancer (NSCLC) with chemotherapy-induced neutropenia that improved following Korean medicine treatment. Methods: After developing neutropenia following the first cycle of cytotoxic chemotherapy, a patient with NSCLC received Korean medicine treatment including herbal medicine (Ikgibohyeol-tang) and acupuncture. To evaluate the therapeutic effect, changes in ANC levels and G-CSF dosage were assessed along with tumor response via computed tomography and magnetic resonance imaging and symptom changes using the FACT-L questionnaire. Results: After treatment, the patient showed improvement in the severity grade of neutropenia and lower G-CSF usage. The tumor size reduced, and the FACT-L score improved slightly. Conclusion: This case suggests that Korean medicine treatment may serve as a supportive therapy for managing chemotherapy-induced neutropenia in cancer patients.
Abstract
Objectives: To report a case of non-small-cell lung cancer (NSCLC) with chemotherapy-induced neutropenia that improved following Korean medicine treatment. Methods: After developing neutropenia following the first cycle of cytotoxic chemotherapy, a patient with NSCLC received Korean medicine treatment including herbal medicine (Ikgibohyeol-tang) and acupuncture. To evaluate the therapeutic effect, changes in ANC levels and G-CSF dosage were assessed along with tumor response via computed tomography and magnetic resonance imaging and symptom changes using the FACT-L questionnaire. Results: After treatment, the patient showed improvement in the severity grade of neutropenia and lower G-CSF usage. The tumor size reduced, and the FACT-L score improved slightly. Conclusion: This case suggests that Korean medicine treatment may serve as a supportive therapy for managing chemotherapy-induced neutropenia in cancer patients.
